# SDR UALA2010090803331

- Difficulty date: September 8, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 75,025 hours, 12,220 cycles
- Engine: Pwa PW4060
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Rod
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO RT WING L/E.  RT WING INBD SLAT OTBD TIE ROD DAMAGED. PANEL R & R TO SHOP 273 (AOG D0385). WORKING WITH EG FOR REPAIR OF L/E WHERE PANEL SCREWS UP TO. ALSO ROBBING PANEL FROM TPA.  REPLACED CONTROL ROD. ACCMP'D INSTALLATION INSP.
